On right circulant matrices with general number sequence

Aldous Cesar F. Bueno
Notes on Number Theory and Discrete Mathematics, ISSN 1310-5132
Volume 21, 2015, Number 2, Pages 55—58
Download full paper: PDF, 140 Kb

Details

Authors and affiliations

Aldous Cesar F. Bueno
Philippine Science High School-Central Luzon Campus
Clark Freeport Zone, Angeles City, Pampanga, Philippines

Abstract

In this paper, the elements of the general number sequence were used as entries for right circulant matrices. The eigenvalues, the Euclidean norm and the inverse of the resulting matrices were obtained.

Keywords

  • General number sequence
  • Right circulant matrix

AMS Classification

  • 15B05

References

  1. Bozkurt, D. (2012) On the Determinants and Inverses of Circulant Matrices with a General Number Sequence, arXiv: 1202.1068v1 [math.NA] 6 Feb 2012.
  2. Karner, H., Schneid, J., Ueberhuber, C. (2003) Spectral decomposition of real circulant matrices, Linear Algebra and Its Applications, 367, 301–311. Available online: http://www.sciencedirect.com/science/article/pii/S002437950200664X

Related papers

Cite this paper

APA

Bueno, A. C. F. (2015). On right circulant matrices with general number sequence. Notes on Number Theory and Discrete Mathematics, 21(2), 55-58.

Chicago

Bueno, Aldous Cesar F. “On Right Circulant Matrices with General Number Sequence.” Notes on Number Theory and Discrete Mathematics 21, no. 2 (2015): 55-58.

MLA

Bueno, Aldous Cesar F. “On Right Circulant Matrices with General Number Sequence.” Notes on Number Theory and Discrete Mathematics 21.2 (2015): 55-58. Print.

Comments are closed.